| Model Number |
01.29.210 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 march 2026: ball heads: mectacer 01.29.210 mectacer head biolox delta dia.36 12/14-l (k112115) lot 2211911: (b)(4) items manufactured and released on 25-aug-2022.Expiration date: 04-aug-2027.No anomalies found related to the problem.To date, 197 items of the same lot have been sold with one similar reported event during the period of review.Liner: mpact 01.32.3652hcat hooded pe hc liner d 36/g (k103721) lot 2005030: (b)(4) items manufactured and released on 09-sep-2020.Expiration date: 27-aug-2025.No anomalies found related to the problem.To date, 18 items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
Event or Problem Description
At about 3 years and 3 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and revised the 36 mm biolox head to a same size biolox head and revised the d 36 hooded liner to a flat pe hc liner d 36 liner.The surgery was completed successfully.